# SDR CALA2023021000377

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 97,464 hours, 9,862 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Detector
- Part number: 218W300610
- Condition: Unknown
- Location: Aft Pit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTTLE DISCH CARGO EICAS ADVISORY BOTH RAPID DISCHARGE CARGO FIRE EXTINGUISHER BOTTLE PRESSURES AR E LOW. REMOVED AND REPLACED ALL FIRE BOTTLE SQUIBS ON FIRE BOTTLES 1A,1B, 2A, 2B, AND 2C IAW 26-23-02-400-801 LOWER CARGO FIRE BOTTLE SQUIB. PERFORMED ALL TASKS, SUBTASKS, AND OPS CHECKS. ALL CHECKS GOOD.
